Alert archive / New Jersey / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 39, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at May 26, 2006, 12:04 PM EDT for Sussex County, New Jersey. It was in force for 26 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2006, 12:04 PM EDT (16:04 UTC)
- Expired
- May 26, 2006, 12:30 PM EDT
- In force
- 26 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Counties, with a storm outline in the text
County Sussex County, NJ
The radar
The Philadelphia radar (KDIX), 136 km from the middle of the area, began a volume at 16:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 12:10 PM EDT | HAIL 1.75 | Hamburg, NJ | GOLF BALL SIZE HAIL WAS REPORTED IN HAMBURG. FREQUENT CLOUD TO GROUND LIGHTNING WAS ALSO REPORTED WITH THE STORM THAT MOVED THROUGH. |
| May 26, 12:10 PM EDT | HAIL 1.75 | Hamburg, NJ |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 4.1 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1045 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS51 KPHI 261604 SVRPHI NJC037-261630- /O.NEW.KPHI.SV.W.0039.060526T1604Z-060526T1630Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1204 PM EDT FRI MAY 26 2006 THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EAST CENTRAL SUSSEX COUNTY IN NORTHWEST NEW JERSEY * UNTIL 1230 PM EDT * AT 1201 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM WAS LOCATED NEAR HAMBURG...OR ABOUT 29 MILES NORTHWEST OF PATERSON...AND MOVING NORTHEAST AT 35 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... VERNON VALLEY AND HIGHLAND LAKE BY 1215 PM EDT... LAT...LON 4113 7474 4108 7470 4119 7439 4128 7456 $$ JJM
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 11:35 AM EDT, 29 minutes earlier.
Area forecast discussion, May 26, 11:35 AM EDT, 29 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1135 AM EDT FRI MAY 26 2006
.UPDATE /THIS AFTERNOON/...
WELL, SOME CONVECTIVE ACTION GOT GOING EARLIER THAN ANTICIPATED THIS
MORNING. ONE STORM WENT SEVERE ACROSS THE LEHIGH VALLEY WITH THREE
QUARTER INCH HAIL BEING PRODUCED BY THAT STORM EARLIER. OUR MAIN
FOCUS CONTINUES TO REVOLVE AROUND THE ADDITIONAL SEVERE WEATHER
THREAT THROUGH THIS AFTERNOON. SPC HAS MAINTAINED THEIR A SLIGHT
RISK FOR OUR ENTIRE AREA.
A 15Z MESOSCALE ANALYSIS INDICATES SURFACE BASED CAPE ON THE ORDER
OF AROUND 1000 J/KG ACROSS SOUTHERN NEW JERSEY TO THE DELMARVA (THE
12Z RAOB FROM LWX HAS A CAPE VALUE OF 1650 J/KG WITH AN LI OF -5.0).
CONVECTION MOVING INTO THE REGION ATTM, MAY CHEW AWAY THIS SOUTHERN
INSTABILITY FOR A SHORT TIME, HOWEVER THE AIRMASS IS ANTICIPATED TO
DESTABILIZE ONCE AGAIN, AS A WARM FRONT TYPE BOUNDARY LIFTS
NORTHWARD AND AT LEAST SOME SUNSHINE GETS MORE SURFACE HEATING
GOING. STORMS ACROSS THE LEHIGH VALLEY INTO NORTHWEST NEW JERSEY
THIS MORNING APPEARED TO BE MAINLY ELEVATED, WITH HAIL THE PRIMARY
THREAT AT THAT TIME. HOWEVER, A MID LEVEL LOW, UPPER JET AND NOW ANY
OUTFLOW BOUNDARIES SHOULD SERVE AS THE MAIN TRIGGERS FOR RENEWED
CONVECTION AS WE GO THROUGH THE AFTERNOON. THE COOL FRONT THAT
CROSSES THE AREA THIS EVENING LOOKS TO HAVE LITTLE IN THE WAY OF A
THERMAL GRADIENT WITH IT OR LOW-LEVEL CONVERGENCE. SHEAR VALUES AND
FORCING TYPE SHOULD SUPPORT DEVELOPING LINE SEGMENTS, WITH A
DAMAGING WIND GUST AND LARGE HAIL THE PRIMARY THREATS. THE
CONVECTIVE UPDRAFTS IN THE MORE ROBUST CELLS THUS FAR HAVE BEEN
STRONG ENOUGH TO PRODUCE SOME SEVERE HAIL. ANY LINE SEGMENTS THAT DO
ORGANIZE WILL HAVE TO BE WATCHED FOR THE POTENTIAL FOR STRONG WINDS.
THE 12Z RAOB FROM LWX HAS A PW VALUE OF 1.12 INCHES, THEREFORE WE
HAVE ADDED THE MENTION OF HEAVY RAINFALL INTO THE FORECAST, ALONG
WITH SOME OTHER ENHANCED WORDING. CLOUD COVER A BIT TRICKY THIS
AFTERNOON, THEREFORE DID NOT TOUCH HIGH TEMPERATURES MUCH ATTM. DID
ADJUST THE HOURLY GRIDS TO REFLECT CURRENT CONDITIONS THIS MORNING,
AS WELL AS EXPECTED TRENDS.
THE UPDATED ZONES AND SPS HAVE BEEN ISSUED, AND THE REMAINING
UPDATED PRODUCTS WILL HIT THE STREETS SHORTLY. THAT IS ALL FOR NOW.
&&
.PREVIOUS DISCUSSION...
ISSUED /330 AM EDT FRI MAY 26 2006/
.SHORT TERM/LONG TERM...
ONE OF TODAYS FORECAST PROBLEMS WILL BE JUST HOW MUCH SUN WILL BE
ABLE TO GET THROUGH THE CLOUDS TO HEAT THE ATMOSPHERE. WERE
STARTING OUT WITH PRACTICALLY CLEAR SKIES IN SOME AREAS AND BKN
MID AND HIGH CLOUDS IN OTHERS. WHAT THAT MEANS IS THAT WE SHOULD
SEE A FAIR AMOUNT OF SUNSHINE THIS MORNING BUT CLOUDINESS
INCREASING FROM THE WEST BY AFTERNOON. EVEN A SMALL AMOUNT OF
HEATING WILL HELP DESTABILIZE THE ATMOSPHERE. SPC IS CONTINUING
THE THREAT OF SEVERE WX IN OUR AREA, SO WILL MENTION GUSTY WINDS
AND HAIL IN WORDING OF OUR FCST AND WILL ISSUE A SPS TO COVER THE
SITUATION. EXPECT THE THREAT OF SEVERE WX TO END BY AROUND MIDNIGHT.
WILL CARRY A CHANCE FOR SHOWERS FOR THE REMAINDER OF THE NIGHT.
AS THE UPPER TROUGH MOVES ACROSS SATURDAY, THERE MAY STILL BE
ENOUGH INSTABILITY FOR A FEW SHOWERS AND POSSIBLY EVEN AN ISOLATED
THUNDERSTORM, MAINLY IN THE MORNING, BUT NOT CONFIDENT ENOUGH AT
THIS TIME TO INCREASE POPS FROM SLIGHT CHANCE. EXPECT THE SHOWER
THREAT TO END AND SUNSHINE TO RETURN DURING THE AFTERNOON. THEN
THE FAIR WEATHER HIGH PRESSURE SYSTEM TAKES OVER INTO THE MIDDLE
OF NEXT WEEK.
&&
.AVIATION...
FIRST OBSERVATION THIS MRNG IS PATCHY LOW CLDS AND FALLING VSBYS
BUT ISOLATED AT THIS TIME. LO CLDS LOCATED OVR NJ COAST AND SCATTERED
FROM MIV BACK TOWARD DEL RIVER. WITHIN THE PAST COUPLE HOURS WINDS
ON THE SHORE AND DELAWARE BAY HAVE BECOME LIGHT SOUTHEAST WHICH WILL
ADVECT HIGHER DEW POINTS INLAND. SKIES OVERHEAD OTHERWISE ARE NEARLY
CLEAR WITH ONLY SOME FEW/SCTD MID LVL AC. THE DIFFERENCE BETWEEN
VFR/IFR THIS MORNING WILL BE THE AMOUNT OF RADIATIONAL COOLING AND
THE LIGHT WINDS. WINDS AT THE TAF STATIONS ARE CALM. EXPECT THAT BY
SUNUP THERE WILL BE AREAS OF BLO 010 AND BLO 3SM BR. ONCE CLDS
CLEAR, A BRIEF BREAK BEFORE MORE MOISTURE STREAMS IN FROM THE WEST.
THIS TIME ACCOMPANIED BY SHOWERS/TSTMS IN THE LATE AFTERNOON AND
EVENING HOURS. COMPOSITE RADARS SHOW SCTD SHOWERS IN WRN PA. AREA
UNDER SLGT CHC OF SVR TSTMS LATER TDY/EVENING. X-COUNTRY FLIGHTS TO
SRN AREAS LIKE DELMARVA MORE SUSCEPTIBLE TO STRONG TSTMS.
&&
.MARINE...
SCA WILL BE IN EFFECT FROM THIS AFTERNOON ON AS THE WIND GRADIENT
INCREASES AND THE SEAS APPROACH 5 FT. WILL BE SHORT LIVED AS FRONT
MOVES THROUGH AND WINDS SWITCH DIRECTION WHILE DIMINISHING. THREAT
OF STRONG TSTMS THIS AFTERNOON INTO THE EVENING HOURS SO IF YOU ARE
GETTING A JUMP ON THE HOLIDAY SEASON CHECK THE FORECAST FOR THIS
AFTERNOON AND EVENING HOURS AND LISTEN FOR ANY SPECIAL WEATHER
STATEMENTS FOR TSTMS. AS THE PRIMARY FRONT MOVES OFFSHORE THIS
EVENING, A SECOND WEAKER FRONT PUSHES OFFSHORE SATURDAY MORNING.
HIGH PRESSURE WILL BUILD OVER THE COASTAL WATERS SATURDAY AFTERNOON
INTO THE HOLIDAY MONDAY.
&&
.TIDES...
WITH NEW MOON ON THE 27TH TIDES ASTRONOMICALLY HIGH TO BEGIN WITH.
LIGHT E-SE WINDS HELPING TO BRING THE BACK BAYS UP TO LEVEL OF THE
STREETS IN MORE VULNERABLE AREAS. SNAPSHOT OF TIDES THIS MORNING ARE
RIGHT ON AND LATEST SURGE GUIDANCE NOT SHOWING MORE THAN A COUPLE OF
TENTHS/FT ABOVE NORMAL NEXT COUPLE OF DAYS. I.E. NO TIDAL PROBLEMS
WITH THIS NEW MOON.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY FOR ANZ452>455 FROM 8 AM FRIDAY TO
3 AM SATURDAY.
...SMALL CRAFT ADVISORY FOR ANZ450-451 FROM 2 PM FRIDAY TO
3 AM SATURDAY.
&&
UPDATE...GORSE
SHORT TERM/LONG TERM...RPW
AVIATION/MARINE...JAEHazardous weather outlook, May 26, 4:36 AM EDT, 7 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 436 AM EDT FRI MAY 26 2006 ANZ430-431-450>455-DEZ001>004-MDZ008-012-015-019-020-NJZ001- 007>010-012>027-PAZ054-055-060>062-067>071-270845- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON- SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND- ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 436 AM EDT FRI MAY 26 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN PENNSYLVANIA, DELAWARE, THE NORTHERN MARYLAND EASTERN SHORE AND NEW JERSEY, EXCLUDING THE FIVE NORTHEAST COUNTIES. .DAY ONE...TODAY AND TONIGHT STRONG, AND POSSIBLY SEVERE, THUNDERSTORMS ARE EXPECTED LATER TODAY INTO EARLY TONIGHT. SOME OF THE THUNDERSTORMS MAY BE ACCOMPANIED BY DAMAGING WINDS AND HAIL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY LATER TODAY. RPW
In the hours before
Local storm report, May 26, 9:53 AM EDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
953 AM EDT FRI MAY 26 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM HAIL 3 S SCHNECKSVILLE 40.63N 75.62W
05/26/2006 E0.75 INCH LEHIGH PA EMERGENCY MNGR
&&
MPDSpecial weather statement, May 26, 11:15 AM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1115 AM EDT FRI MAY 26 2006 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054- 055-060>062-067>071-270000- NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON- SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND- ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN... REHOBOTH BEACH...ELKTON...CHESTERTOWN...CENTREVILLE...EASTON... DENTON...NEWTON...WASHINGTON...MORRISTOWN...FLEMINGTON... SOMERVILLE...NEW BRUNSWICK...FREEHOLD...SANDY HOOK...TRENTON... PENNSVILLE...GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN... MOUNT HOLLY...JACKSON...MILLVILLE...HAMMONTON... CAPE MAY COURT HOUSE...OCEAN CITY...ATLANTIC CITY... LONG BEACH ISLAND...WHARTON STATE FOREST...JIM THORPE... STROUDSBURG...READING...ALLENTOWN...BETHLEHEM...WEST CHESTER... NORRISTOWN...DOYLESTOWN...MEDIA 1115 AM EDT FRI MAY 26 2006 ...STRONG, AND POSSIBLY SEVERE, THUNDERSTORMS EXPECTED THIS AFTERNOON INTO EARLY TONIGHT... A COLD FRONT, APPROACHING FROM THE WEST, IS EXPECTED TO ACT AS A TRIGGER AND TOUCH OFF THUNDERSTORMS THIS AFTERNOON INTO TONIGHT. SOME OF THE THUNDERSTORMS MAY BE ACCOMPANIED BY DAMAGING WINDS AND HAIL. FOR THIS REASON, THE STORM PREDICTION CENTER HAS PLACED OUR ENTIRE FORECAST AREA UNDER A SLIGHT RISK OF SEVERE WEATHER. THE THREAT OF SEVERE WEATHER WILL BE INCREASING THIS AFTERNOON FROM THE WEST AND WILL END BY AROUND MIDNIGHT. ANY THUNDERSTORM LATER TODAY WILL HAVE THE POTENTIAL TO PRODUCE DAMAGING WINDS AND HAIL. LOCALLY BRIEF HEAVY RAINFALL AND DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS, OR YOUR LOCAL MEDIA OUTLETS FOR UPDATES ON THIS DEVELOPING WEATHER SITUATION. JJM
Special weather statement, May 26, 11:25 AM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1125 AM EDT FRI MAY 26 2006 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054- 055-060>062-067>071-270000- NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON- SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND- ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN... REHOBOTH BEACH...ELKTON...CHESTERTOWN...CENTREVILLE...EASTON... DENTON...NEWTON...WASHINGTON...MORRISTOWN...FLEMINGTON... SOMERVILLE...NEW BRUNSWICK...FREEHOLD...SANDY HOOK...TRENTON... PENNSVILLE...GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN... MOUNT HOLLY...JACKSON...MILLVILLE...HAMMONTON... CAPE MAY COURT HOUSE...OCEAN CITY...ATLANTIC CITY... LONG BEACH ISLAND...WHARTON STATE FOREST...JIM THORPE... STROUDSBURG...READING...ALLENTOWN...BETHLEHEM...WEST CHESTER... NORRISTOWN...DOYLESTOWN...MEDIA 1115 AM EDT FRI MAY 26 2006 ...STRONG, AND POSSIBLY SEVERE, THUNDERSTORMS EXPECTED THIS AFTERNOON INTO EARLY TONIGHT... A COLD FRONT, APPROACHING FROM THE WEST, IS EXPECTED TO ACT AS A TRIGGER AND TOUCH OFF THUNDERSTORMS THIS AFTERNOON INTO TONIGHT. SOME OF THE THUNDERSTORMS MAY BE ACCOMPANIED BY DAMAGING WINDS AND HAIL. FOR THIS REASON, THE STORM PREDICTION CENTER HAS PLACED OUR ENTIRE FORECAST AREA UNDER A SLIGHT RISK OF SEVERE WEATHER. THE THREAT OF SEVERE WEATHER WILL BE INCREASING THIS AFTERNOON FROM THE WEST AND WILL END BY AROUND MIDNIGHT. ANY THUNDERSTORM LATER TODAY WILL HAVE THE POTENTIAL TO PRODUCE DAMAGING WINDS AND HAIL. LOCALLY BRIEF HEAVY RAINFALL AND DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS, OR YOUR LOCAL MEDIA OUTLETS FOR UPDATES ON THIS DEVELOPING WEATHER SITUATION. JJM CORRECTED TO REMOVE DOUBLE DOLLAR SIGNS FROM BOTTOM OF PRODUCT.
Local storm report, May 26, 11:45 AM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1145 AM EDT FRI MAY 26 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 AM HAIL KINNELON 40.98N 74.39W
05/26/2006 E1.75 INCH MORRIS NJ PUBLIC
&&
MPDLocal storm report, May 26, 12:04 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1204 PM EDT FRI MAY 26 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM HAIL BUTLER 41.00N 74.35W
05/26/2006 E1.75 INCH MORRIS NJ LAW ENFORCEMENT
&&
MPDThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 10:24 AM EDT | Severe Thunderstorm Warning | PHI | Warren | 39 min |
| May 26, 11:24 AM EDT | Severe Thunderstorm Warning | PHI | Morris | 26 min |
| May 26, 1:40 PM EDT | Severe Thunderstorm Warning | PHI | Monmouth, Ocean | 35 min |
| May 26, 1:46 PM EDT | Special Marine Warning | PHI | 44 min |
Nearby
Severe Thunderstorm Warnings in New Jersey, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.